# SDR CA121130013

- Difficulty date: November 28, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Engine: Pwa PW535A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Stage of operation: TX
- How discovered: O
- Nature of condition: X
- Precautionary procedure: D

## Discrepancy

(CAN) FOLLOWING NORMAL ENGINE STARTS, THE THROTTLE LEVERS WERE ADVANCED TO BEGIN TAXING AND THE RT ENGINE FLAMED OUT. THE AFT WAS STOPPED AND A RESTART OF THE RT ENGINE ATTEMPTED WHICH WAS UNSUCCESSFUL.  WHEN THE CREW ATTEMPTED TO MANUVER BACK TO THE HANGAR AND ADVANCED THE LT POWER LEVER THE LT ENGINE OUT AS WELL.
